# SDR JJBA20220406010

- Difficulty date: April 6, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 45,040 hours, 28,667 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 3801D2C
- Part serial: 273
- Condition: Damaged
- Part time: 25,640 hours, 21,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: REMOVED DAMAGE PORTION OF WIRES AND DAMAGED ELECTRICAL CONNECTOR PLUG TO #1 WINDSHIELD TEMP CONTROLLER. PINNED NEW ELECTRICAL CONNECTOR PLUG TO #1 WINDSHIELD TEMP CONTROLLER. PINNED ELECTRICAL CONNECTOR PINS FOR #1 WINDSHIELD TEMP CONTROLLER ELECTRICAL CONNECTOR PLUG. REPLACED ELECTRICAL POWER WIRE FROM #1 WINDSHIELD TEMP CONTROLLER TO WINDSHIELD. REMOVED AND REPLACED #1 WINDSHIELD TEMP CONTROLLER. REPLACED DAMAGED COCKPIT AIR CONDITION TUBING. OPS CHECK SAT.
